# SDR SWAA2015091043631

- Difficulty date: August 18, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 63,322 hours, 50,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING OVERHEAD EMER EXIT SIGN LOOSE.  INSTALLED SIGN IAW MM.
